Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/656
Title: 2 -Absorbing Primary Ideals of So-Rings
Authors: Babu, N. Ravi
Kumar, T.V. Pradeep
Rao, Srinivasa
Subject: Ideal;Primary Ideal;2-Absorbing Primary Ideal;Commutative So-Ring
Issue Date: 2018
Publisher: جامعة اليرموك
Description: المجلة الأردنية للرياضيات و الإحصاء
2018, Vol. 11 Issue 3, Pages 229 - 241
Document Type: Article
Language: ENG
Appears in Collections:Jordanian Journal of Mathematics and Statistics - JJMS

Files in This Item:
File SizeFormat 
684766.pdf122.37 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.